# SDR USAA000100

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Chafed
- Location: Bs 917
- Part time: 43,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - STA 917 A/C CENTERLINE.  BEAM CAP HAD 1 INCH BY 2 INCH CHAFE MARK.  KEEL BEEM FOUND CRACKED AT BS 917.  BLENDED OUT WEAR MARKS AND INSTALLED .025 INCH SS WEAR STRIP PER SRM 53-05 FIG 20 PAGE 30A.  (X)
